Fepanil 650mg Strip Of 15 Tablets

Fepanil 650mg Strip Of 15 Tablets

By VERITAZ HEALTHCARE LTD
15 Tablet(s) in Strip
24.99*
MRP 30.85
15% OFF
4% EXTRA
Inclusive of all taxes
Non ReturnableRead More
safety
All the Products are packed and stored Safely
Check more medicines with composition
Paracetamol / Acetaminophen(650.0 Mg)
therapy
Therapeutic classification
ANALGESIC/ANTIPYRETIC

Medical Description

Fepanil 650 tablet contains paracetamol as its main ingredient. Paracetamol is a painkiller used to treat fever, pain and ache. Fepanil 650 tablet works by blocking the formation of certain chemicals ...
Read more
uses

Uses of Fepanil 650 MG

Fepanil 650 is used to treat and provide relief from fever, pain and ache.
contraindications

Contraindications of Fepanil 650 MG

  • If you are allergic to paracetamol or any other ingredients of the Fepanil 650 tablet.
  • If you are taking any other products containing paracetamol.
sideEffects

Side effects of Fepanil 650 MG

Chances of getting side effects with Fepanil 650 tablet are rare if taken within the recommended doses. However, in rare cases, you may experience a skin rash, itching and blisters, allergic reaction ...
Read more
precautionsAndWarnings

Precautions and Warnings of Fepanil 650 MG

pregnancy

Pregnancy

Q:
Can I take the Fepanil 650 tablet during pregnancy?
A:
Fepanil 650 tablet can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
breastfeeding

Breast Feeding

Q:
Can I take the Fepanil 650 tablet while breastfeeding?
A:
Components of Fepanil 650 tablet pass into the breastmilk in a very small amount and has negligible effects on the breastfed baby. Thus, you can take it while you are breastfeeding.
driving

Driving

Q:
Can I drive if I have consumed Fepanil 650 tablet?
A:
Fepanil 650 tablet is not likely to affect your ability to drive or use machines.
alcohol

Alcohol

Q:
Can I consume alcohol with Fepanil 650 tablet?
A:
Moderate consumption of alcohol when you are taking a Fepanil 650 tablet is usually safe. However, there is a risk of liver damage in chronic alcoholics( people who drink too often or can not abstain from drinking) and people with liver problems.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney diseases or problems.
  • You are taking any other medicines or products that contain paracetamol. Taking too much of the same can cause liver damage.
  • You consume alcohol too often or are suffering from chronic malnutrition.
  • This medicine is not meant to be used in children below 12 years of age.
  • You should maintain a gap of 4-6 hours between each dose of Fepanil 650 tablet and should not exceed it to more than 4-tablets a day.
modeOfAction

Mode of Action of Fepanil 650 MG

How Does It Work?

Fepanil 650 tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the bra...
Read more
directionsForUse

Directions for Use of Fepanil 650 MG

Take Fepanil 650 tablet as a whole with a glass of water or as directed by your doctor.
interactions

Interactions of Fepanil 650 MG

Interactions with other medicines

  • Sometimes Fepanil 650 tablet may affect the way other medicines work and other medicines may affect how Fepanil 650 tablet works, if taken at the same time.
  • Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interactions.
  • Concomitant use of medicines used to treat nausea or vomitings like metoclopramide or domperidone should be avoided with Fepanil 650 tablets.
  • Frequent use of Fepanil 650 tablet by a person on blood thinners like warfarin can increase the anticoagulant effect of warfarin and can lead to an increased risk of bleeding.
  • Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours as it can interfere with the painkiller action of Fepanil 650 tablet.
  • Medicines used to treat a bacterial infection like chloramphenicol should be used cautiously.
storageAndDisposal

Storage and disposal of Fepanil 650 MG

  • Fepanil 650 tablet should not be stored above 25°C.
  • Keep it out of the reach of children and pets.
dosage

Dosage of Fepanil 650 MG

Overdose

Taking too much of Fepanil 650 tablet may result in severe liver damage. Symptoms of an overdose may include nausea, vomiting, loss of appetite and stomach ache. If you happen to take too much of this...
Read more

Missed a Dose

If you have missed taking a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose, then skip the miss...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Can Fepanil 650 tablet be used for a headache?

A: Yes, Fepanil 650 tablets can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.

Q: Can I give Fepanil 650 tablet to a five year old child?

A: No, Fepanil 650 tablet is not meant for use in children below 12 years of age.

Q: Is Fepanil 650 tablet safe during pregnancy?

A: It can be taken during pregnancy under medical supervision. A pregnant woman should avoid taking Fepanil 650 tablet too often and for prolonged durations.

Q: Can I take Fepanil 650 tablet for cold and fever?

A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.

Q: What are the uses of Fepanil 650 tablet?

A: Fepanil 650 tablet mg is used to relieve fever and mild-to-moderate pain. It is also used to get relief from a headache, toothache, migraine, period pain and other painful conditions.

Q: Fepanil 650 tablet vs Crocin, what are the differences?

A: Fepanil 650 tablet contains paracetamol 650 mg and is generally used to treat fever and body pain. Crocin tablet also contains paracetamol in different doses. Both medicines contain the same active ingredient, which is Paracetamol.

Q: Any general warnings, I should be aware of about paracetamol?

  • Be cautious if you are a patient with liver problems, kidney problems or an alcoholic, as this medicine is known to cause severe liver damage in case of an overdose. Caution is needed for the elderly ...
    Read more
  • Paracetamol should be used in low doses and for the shortest duration possible.
  • You should avoid taking it when the symptoms (pain and fever) disappear.
  • You should not take it while taking any other medicines containing paracetamol.

Q: Can the Fepanil 650 tablet be given to elderly people?

A: Fepanil 650 tablets should be used with caution in elderly people since they are at high risk of getting side effects. This medicine should be used under the doctor's supervision.

Q: Is Fepanil and paracetamol same?

A: Yes, Fepanil contains paracetamol as its active component.

Q: Can we use Fepanil for cold?

A: No, Fepanil is not effective in cold. But, it is used to treat fever, also provides relief from headache, toothache, backache, musculoskeletal pain, etc. associated with/without fever.

modeOfAction

Quick Summary

Offer Price₹24.99
You Save₹5.86 (19% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsParacetamol / Acetaminophen(650.0 Mg)
UsesPain and fever
Side effectsSkin rash, itching, blisters
Last Updated on: 20 Dec 2021 | 11:03 AM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.